# SDR CA000925020

- Difficulty date: September 7, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 28,428 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 314353
- Condition: Cracked
- Location: Mlg
- Part time: 5,506 hours, 8,829 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED NDT, AN OUTBOARD WHEEL HALF WS FOUND TO BE CRACKED BEYOND LIMITS IN THE BEAD SEAT AREA. THE WHEEL HALF WAS REPLACED.
